Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Arnol'd Vladimir Igorevich
(recent publications)
| by years | scientific publications | by types |



   2011
1. V. I. Arnold, “Topological properties of eigenoscillations in mathematical physics”, Proc. Steklov Inst. Math., 273 (2011), 25–34  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib
2. V. I. Arnold, Dynamics, statistics and projective geometry of Galois fields, Cambridge University Press, Cambridge, 2011 , x+80 pp.  mathscinet (cited: 5)  zmath
3. V. I. Arnold, “Complex Euler's groups and values of Euler’s function at complex integer Gauss points”, Funct. Anal. Other Math., 3:2 (2011), 169–178  crossref  mathscinet  zmath

   2010
4. V. I. Arnold, “Topological classification of Morse polynomials”, Proc. Steklov Inst. Math., 268 (2010), 32–48  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus
5. Vladimir I. Arnold, “Mathematics of chaos”, Mosc. Math. J., 10:2 (2010), 273–283  mathnet  mathscinet  isi  elib  scopus (cited: 1)
6. V. I. Arnold, “Gibbs phenomenon for Fourier series on finite sets”, Funct. Anal. Other Math., 3:1 (2010), 91–96  crossref  mathscinet  zmath
7. V. I. Arnold, “Periods and Young's diagram of Fermat-Euler's geometrical progressions of residues”, Funct. Anal. Other Math., 3:1 (2010), 21–38  crossref  mathscinet  zmath
8. V. I. Arnol'd, “Are quadratic residues random?”, Regul. Chaotic Dyn., 15:4-5 (2010), 425–430  crossref  mathscinet (cited: 1)  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
9. V. I. Arnol'd, “Are quadratic residues random?”, Nelin. Dinam., 6:3 (2010), 513–520  mathnet  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018